# SDR 03FDEA02198

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-100
- Aircraft serial: 19079
- Aircraft time: 66,425 hours, 49,489 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NLG DOOR LIGHT REMAINED ON AFTER GEAR  RETRACTION.  COMPLIED WITH QRH PROCEDURE.  LIGHT REMAINED ON.  CONFIRMED PROBLEM.  NLG DOOR LIGHT ON ALL THE TIME.  TROUBLESHOOT USING 727WDM 32-62-01.  FOUND LT NLG DOOR POSITION SWITCH INOP.  REPLACED LT NLG POSTION SWITCH PER 727-100 MM 32-62-001-4.  ADJUSTED AND OPS CHECKED PER 727-100 MM 32-62-001-5.  OPS CHECK GOOD.
